# SDR CALA2025060905376

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,692 hours, 29,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE BEAM AT STA 947.5 LBL 4 WITH CORROSION AT UPPER SURFACE AROUND FASTENER HOLE. REF AAR N/R 9967557 ACCOMPLISHED REPAIR AT FLOOR BEAM UPPER CHORD STA 947.5 AT LBL 4.0 REFERNCE AAR-MIA ESR-WI NO;2023385-24-12086 EC/RA 5370-01173 S REV IR ,NO DEVIATIONS SEE STEP 27.
